Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The Mordell-Lang conjecture for function fields
HTML articles powered by AMS MathViewer

by Ehud Hrushovski PDF
J. Amer. Math. Soc. 9 (1996), 667-690 Request permission


We give a proof of the geometric Mordell-Lang conjecture, in any characteristic. Our method involves a model-theoretic analysis of the kernel of Manin’s homomorphism and of a certain analog in characteristic $p$.
Similar Articles
Additional Information
  • Ehud Hrushovski
  • Affiliation: Department of Mathematics, Massachusetts Institute of Technology, 2-277, Cambridge, Massachusetts 02139
  • Address at time of publication: Department of Mathematics, Hebrew University, Jerusalem, Israel
  • Email:
  • Received by editor(s): September 1, 1993
  • Received by editor(s) in revised form: November 1, 1994
  • Additional Notes: The author was supported by the National Science Foundation
  • © Copyright 1996 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 9 (1996), 667-690
  • MSC (1991): Primary 03C45, 11G10; Secondary 03C60, 14G05, 12H05
  • DOI:
  • MathSciNet review: 1333294